RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1995, Volume 1, Issue 4, Pages 871–880 (Mi fpm105)  

This article is cited in 2 scientific papers (total in 2 papers)

On one-to-one mappings of countably compact spaces onto Hausdorff compact spaces

A. V. Arkhangel'skii, V. V. Fedorchuk

M. V. Lomonosov Moscow State University

Abstract: We deal with the following problem: is it correct that every separable, countably compact, first countable space admits a one-to-one mapping onto some Hausdorff compact space? Theorems 2 and 3 show that this problem has no positive solution in ZFC.

Full text: PDF file (489 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 515.12
Received: 01.05.1995

Citation: A. V. Arkhangel'skii, V. V. Fedorchuk, “On one-to-one mappings of countably compact spaces onto Hausdorff compact spaces”, Fundam. Prikl. Mat., 1:4 (1995), 871–880

Citation in format AMSBIB
\Bibitem{ArkFed95}
\by A.~V.~Arkhangel'skii, V.~V.~Fedorchuk
\paper On one-to-one mappings of countably compact spaces onto Hausdorff compact spaces
\jour Fundam. Prikl. Mat.
\yr 1995
\vol 1
\issue 4
\pages 871--880
\mathnet{http://mi.mathnet.ru/fpm105}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1791617}
\zmath{https://zbmath.org/?q=an:0873.54029}


Linking options:
  • http://mi.mathnet.ru/eng/fpm105
  • http://mi.mathnet.ru/eng/fpm/v1/i4/p871

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Arhangelskii, AV, “On spread and condensations”, Proceedings of the American Mathematical Society, 124:11 (1996), 3519  crossref  mathscinet  zmath  isi
    2. A. V. Ivanov, “A zero-dimensional countably compact space condensing to a connected compact Hausdorff space”, Math. Notes, 68:1 (2000), 125–127  mathnet  crossref  mathscinet  zmath  isi
  • Фундаментальная и прикладная математика
    Number of views:
    This page:304
    Full text:123
    References:51
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020